# SDR AALA972171

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, FOUND THE AFT RIGHT HAND CABIN FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT SEALS BROKEN.  REPLACED SEALS ON AFT RIGHT HAND CABIN FLIGHT ATTENDANT EMERGENCY FLASHLIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
